# SDR UPS01836243

- Difficulty date: June 30, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 73,512 hours, 24,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT STA 1230 INSIDE TORQUE BOX AT L32R FITTING CRACK.  REMOVED AND REPLACED (2) BANANA FITTING (4) EACH LONGERON END FITTINGS AND SUPPORT ANGLE AT RT JAMB AREA IAW DC8 SRM 51-1-20D.
